# SDR DALA2020031001770

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 INITIAL INSPECTION: CORROSION ON INTERCOSTAL FROM STA 740 TO 760 AND BELOW FLOOR SUPOORT LBL 16.10 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY: OF NRC 00116 INTERCOSTAL WAS REPLACED PER B757-300 SRM. (1520669)
